The Tennant-Turner swap conjecture
Algebra i logika, Tome 34 (1995) no. 4, pp. 448-463
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_4_a5,
author = {V. A. Roman'kov},
title = {The {Tennant-Turner} swap conjecture},
journal = {Algebra i logika},
pages = {448--463},
year = {1995},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_4_a5/}
}
V. A. Roman'kov. The Tennant-Turner swap conjecture. Algebra i logika, Tome 34 (1995) no. 4, pp. 448-463. http://geodesic.mathdoc.fr/item/AL_1995_34_4_a5/